Alert archive / New Jersey / Special Marine Warnings in 2013
Special Marine Warning 56, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Aug 13, 2013, 1:10 PM EDT. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 13, 2013, 1:10 PM EDT (17:10 UTC)
- Expired
- Aug 13, 2013, 2:15 PM EDT
- In force
- 65 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Aug 13, 12:09 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Aug 13, 12:09 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1209 PM EDT TUE AUG 13 2013 .SYNOPSIS... WEAK LOW PRESSURE AND A COLD FRONT WILL APPROACH AND MOVE ACROSS THE AREA TODAY AND TONIGHT. LARGE HIGH PRESSURE OVER THE MIDWEST STATES WILL THEN BUILD EASTWARD INTO THE MID ATLANTIC REGION WEDNESDAY THROUGH FRIDAY. A WARM FRONT ALONG THE SOUTHEASTERN SEABOARD THIS WEEKEND MAY EVENTUALLY DRIFT NORTHWARD BY EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THE FLASH FLOOD WATCH HAS BEEN CANCELLED AS THE HEAVY RAIN ASSOCIATED WITH THE STRONG SHORT WAVE HAS MOVED OUT OF THE AREA. NUMEROUS FLOOD WARNINGS REMAIN FOR MUCH OF THE AREA AND WILL CONTINUE INTO THE AFTERNOON AS THE RUNOFF CONTINUES DRAIN OFF. A SECOND, WEAKER SHORT WAVE IS EXPECTED TO MOVE THROUGH THE AREA THIS AFTERNOON AHEAD OF AN APPROACHING COLD FRONT, WHICH MAY HELP CREATE ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS. WE DO NOT ANTICIPATE THE WIDESPREAD HEAVY RAINFALL THAT WE HAD EARLIER TODAY HOWEVER. WE WILL ISSUE LSR'S THROUGH THE DAY AS INFORMATION BECOMES AVAILABLE. WE EXPECT TO HAVE A FULL LSR WITH CORRECTED TIMES OF DAMAGE EVENTS ISSUED BY 5 OR 6 PM. WE HAVE HAD A SEVERAL REPORTS OF POSSIBLE TORNADOES IN SOUTHERN NJ AND WILL CONTINUE TO REVIEW INFORMATION THROUGH THE AFTERNOON WITH CONFIRMATION OR DECONFIRMATION BY THIS EVENING. PLEASE SEND ANY IMAGERY OF DAMAGE OR TORNADOES TO THE NWS VIA NORMAL COMMUNICATIONS CHANNELS OR FACEBOOK. THE WORST HAS OCCURRED FOR NE MD...N DE AND S NJ AND WE ARE NOW IN POST STORM ASSESSMENT MODE. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/... A COLD FRONT SHOULD PUSH THROUGH OUR NORTHWESTERN COUNTIES EARLY THIS EVENING, REACHING THE INTERSTATE 95 CORRIDOR AROUND 900 PM OR 1000 PM, THEN PASSING OFF THE COAST AROUND MIDNIGHT. THERE MAY BE A FEW LINGERING SHOWERS IN THE EVENING WITH THE FRONT FOLLOWED BY DRYING FROM THE NORTHWEST. CLOUDS ARE EXPECTED TO BE ON THE DECREASE WITH A NORTHWEST WIND. TEMPERATURES SHOULD FALL INTO THE 50S IN THE NORTHWEST AND INTO THE 60S ELSEWHERE LATE TONIGHT. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... THE LONG TERM WILL BEGIN WITH A STRETCH OF DRY WEATHER AS SURFACE HIGH PRESSURE ACROSS THE GREAT LAKES AND MIDWEST STATES GRADUALLY SHIFTS EASTWARD THROUGH WEDNESDAY AND THURSDAY INTO THE MID ATLANTIC STATES, BEFORE EDGING OFFSHORE LATER FRIDAY. A MID-LEVEL TROUGH WILL BE MOVING OVER THE REGION AS WELL DURING THE WEDNESDAY TO THURSDAY TIMEFRAME. VERY PLEASANT WEATHER IS IN STORE THROUGH THIS STRETCH, WITH AMPLE SUN, GENERALLY LIGHT WINDS, AND BELOW AVERAGE TEMPERATURES FROM WEDNESDAY THROUGH FRIDAY. WEDNESDAY IS EXPECTED TO BE THE COOLEST DAY AS THE 500MB TROUGH MOVES OVER OUR AREA, AND MODEL 850/925MB TEMPS INDICATE THAT HIGH TEMPERATURES ACROSS THE REGION MAY NOT GET OUT OF THE MIDDLE TO UPPER 70S, WITH PERHAPS MAXIMUM READINGS IN THE UPPER 60S FOR THE HIGHER TERRAIN IN THE SOUTHERN POCONOS. TEMPERATURES ARE EXPECTED TO GRADUALLY MODERATE, THOUGH, GOING INTO THURSDAY AND FRIDAY AS THE TROUGH WEAKENS, WITH DAYTIME MAX TEMPERATURES RETURNING BACK INTO THE LOWER 80S FOR MUCH OF THE REGION BY FRIDAY. OVER THE WEEKEND, WEAK SURFACE HIGH PRESSURE WILL CONTINUE TO INFLUENCE OUR REGION. MEANWHILE TO OUR SOUTH, BOTH THE GFS AND ECMWF INDICATE A WARM FRONTAL BOUNDARY PRESENT ALONG THE COAST OF THE SOUTHEAST STATES. AT THIS TIME, THERE IS FAIRLY GOOD AGREEMENT THAT THIS BOUNDARY SHOULD REMAIN TO OUR SOUTH THROUGH THE WEEKEND, BUT THE BOUNDARY IS EXPECTED TO EDGE NORTHWARD THROUGH THE LATTER PART OF THE WEEKEND. SOME SHOWERS MAY DEVELOP NORTH OF THIS BOUNDARY ACROSS OUR DELMARVA ZONES THROUGH THE COURSE OF SUNDAY. THEREAFTER, WE HAVE KEPT CHANCE POPS IN THE FCST FROM SUNDAY NIGHT THROUGH MONDAY AS THE FRONTAL BOUNDARY IS PROGGED TO CONTINUE LIFTING NORTHWARD. THERE ALSO LOOKS TO BE SUFFICIENT INSTABILITY ACROSS THE REGION FOR THUNDER DURING MONDAY. PWATS ARE ALSO FORECAST TO STEADILY INCREASE ACROSS THE REGION FROM SUNDAY THROUGH MONDAY, ESPECIALLY ACROSS THE SOUTHERN HALF OF OUR FORECAST AREA. HIGHEST POPS WILL BE KEPT FROM THE LOWER DELAWARE VALLEY AND SOUTHERN NJ INTO THE DELMARVA. && .AVIATION /16Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THE LINE OF MODERATE TO HEAVY RAINFALL HAS MOVED OUT OF THE AREA AND CONDITIONS ARE NOW VARIABLE FROM SITE TO SITE, RANGING FROM IFR, TO MVFR, TO VFR. THERE IS STILL QUITE A BIT OF LOW LEVEL MOISTURE, BUT IF WE CAN GET SOME BREAKS IN THE CLOUDS, WE COULD START TO SEE IMPROVING CONDITIONS THROUGH THE AFTERNOON, WITH A RETURN TO VFR EVERYWHERE BY THIS EVENING. UNTIL THEN, THE VARIABLE CONDITIONS WILL CONTINUE. DRY AIR IS EXPECTED TO BUILD INTO OUR REGION FROM THE NORTHWEST TONIGHT, WHICH SHOULD ALLOW FOR VFR CONDITIONS OVERNIGHT. THE WIND SHOULD BE LIGHT THIS MORNING AND IT WILL FAVOR THE SOUTH AND SOUTHEAST IF ANY DIRECTION AT ALL. THE WIND IS EXPECTED TO SETTLE INTO THE WEST AT 5 TO 10 KNOTS THIS AFTERNOON THEN IT SHOULD BECOME NORTHWEST FOR TONIGHT. OUTLOOK... WEDNESDAY...VFR CONDITIONS WITH NORTHWEST WINDS, GUSTING 15 TO 20 KNOTS. THURSDAY THROUGH SATURDAY...MAINLY VFR CONDITIONS WITH GENERALLY LIGHT WINDS AND AFTN SEA BREEZES AT THE COAST. && .MARINE... WEAK LOW PRESSURE FROM THE SOUTHWEST IS FORECAST TO PASS OVER OUR REGION TODAY. A COLD FRONT FROM THE NORTHWEST IS EXPECTED TO ARRIVE TONIGHT. WIND SPEEDS AND WAVE HEIGHTS WILL LIKELY REMAIN BELOW THE SMALL CRAFT ADVISORY CRITERIA FOR TODAY AND TONIGHT. OUTLOOK... HIGH PRESSURE BUILDING OVER THE REGION AND OUR ADJACENT COASTAL WATERS WILL LEAD TO SUB-ADVISORY CONDITIONS ON OUR WATERS WEDNESDAY THROUGH SATURDAY. NORTHWEST WINDS ARE EXPECTED TO BE A BIT GUSTY ON WEDNESDAY, GUSTING AROUND 20 KNOTS, BUT WE DO NOT EXPECT NEEDING A SCA AT THIS TIME. SEAS ARE EXPECTED TO BE MOSTLY AT 2 TO 3 FEET OR LESS THROUGH SATURDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...KLINE NEAR TERM...IOVINO/ROBERTSON/DRAG SHORT TERM...IOVINO LONG TERM...KLINE AVIATION...IOVINO/KLINE/ROBERTSON MARINE...IOVINO/KLINE
Hazardous weather outlook, Aug 13, 12:48 PM EDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1248 PM EDT TUE AUG 13 2013 DEZ001-MDZ008-NJZ001-007>010-012-013-015>019-PAZ054-055-060>062-070- 071-101>106-141700- NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 1248 PM EDT TUE AUG 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ012-015-019-020-NJZ014-020>027-141700- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 1248 PM EDT TUE AUG 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-141700- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1248 PM EDT TUE AUG 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 13, 10:18 AM EDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1018 AM EDT TUE AUG 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 AM FLASH FLOOD GLENDORA 39.84N 75.07W
08/13/2013 CAMDEN NJ PUBLIC
STATION AVENUE... HADDON HEIGHTS... CLOSED BOTH
DIRECTIONS...BLACK HORSE PIKE FLOODED SEVERAL DIRECTIONS
&&
EVENT NUMBER PHI1300365
BUNKERLocal storm report, Aug 13, 10:37 AM EDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1037 AM EDT TUE AUG 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 AM TSTM WND DMG SHAMONG TWP 39.78N 74.73W
08/13/2013 BURLINGTON NJ EMERGENCY MNGR
OLD FARM HOUSE ROOF BLOWN OFF AT CORNER OF INDIAN MILLS
ROAD AND OAKSHADE
&&
EVENT NUMBER PHI1300370
BUNKERLocal storm report, Aug 13, 10:43 AM EDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1043 AM EDT TUE AUG 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 AM FLASH FLOOD DOWNINGTOWN 40.01N 75.70W
08/13/2013 CHESTER PA TRAINED SPOTTER
FLOODED BUSINESS ALONG ROUTE 30
0655 AM FLASH FLOOD COATESVILLE 39.98N 75.82W
08/13/2013 CHESTER PA TRAINED SPOTTER
FLODING ON BLACKMORE HILL ROAD
0655 AM TSTM WND GST NEWARK 39.68N 75.76W
08/13/2013 E60 MPH NEW CASTLE DE COCORAHS
0656 AM TSTM WND DMG BEAR 39.62N 75.68W
08/13/2013 NEW CASTLE DE TRAINED SPOTTER
TREES DOWN
0656 AM TSTM WND DMG NEWARK 39.68N 75.76W
08/13/2013 NEW CASTLE DE TRAINED SPOTTER
TREES DOWN
0805 AM FLASH FLOOD PIKE CREEK 39.73N 75.70W
08/13/2013 NEW CASTLE DE TRAINED SPOTTER
HIGHWAY 7 IS COVERED WITH SEVERAL FEET OF WATER
0808 AM FLASH FLOOD RADNOR 40.05N 75.36W
08/13/2013 DELAWARE PA PUBLIC
FLOODING IN STREETS
0817 AM FLASH FLOOD NEWARK 39.68N 75.76W
08/13/2013 NEW CASTLE DE TRAINED SPOTTER
FLOODING AT SOUTH CHAPEL STREET AND LOVETT AVE
0830 AM TSTM WND GST GLASSBORO 39.70N 75.11W
08/13/2013 E65 MPH GLOUCESTER NJ TRAINED SPOTTER
0909 AM FLASH FLOOD PENNSAUKEN 39.96N 75.06W
08/13/2013 CAMDEN NJ DEPT OF HIGHWAYS
US 130 SOUTHBOUND OF CR 612 AND BROWNING ROAD... 1-2
LANES CLOSED.
0912 AM FLASH FLOOD PILESGROVE TWP 39.66N 75.30W
08/13/2013 SALEM NJ TRAINED SPOTTER
NJ 45 ALL LANES CLOSED DUE TO FLOODING NEAR US 40.
0916 AM FLASH FLOOD CHERRY HILL 39.93N 75.03W
08/13/2013 CAMDEN NJ DEPT OF HIGHWAYS
FLOODING ON NJ-70 EASTBOUND ALL LANES CLOSED NEAR 673
SPRINGDALE
0917 AM FLASH FLOOD GLOUCESTER CITY 39.89N 75.12W
08/13/2013 CAMDEN NJ DEPT OF HIGHWAYS
FLOODING ON I-76 NEAR EXIT 1C... ALL LANES CLOSED.
0922 AM TSTM WND DMG INDIAN MILLS 39.79N 74.74W
08/13/2013 BURLINGTON NJ EMERGENCY MNGR
SEVERAL HOUSES DAMAGED AND TREES UPROOTED
0923 AM FLOOD ELKTON 39.60N 75.82W
08/13/2013 CECIL MD PUBLIC
DEBRI ON ROAD US40 EASTBOUND ON ELKNECK ROAD RIGHT LANE
CLOSED DUE TO DEBRIS
0929 AM FLASH FLOOD GLOUCESTER CITY 39.89N 75.12W
08/13/2013 CAMDEN NJ DEPT OF HIGHWAYS
1-76 WEST NEAR EXIT 1B NEAR 295.
0934 AM TSTM WND DMG ELKTON 39.60N 75.82W
08/13/2013 CECIL MD PUBLIC
20 TO 30 TREES DOWN 600 BLOCK KNOTTINGHAM ROAD
0934 AM FLASH FLOOD NEWARK 39.68N 75.76W
08/13/2013 NEW CASTLE DE DEPT OF HIGHWAYS
SEVERAL ROADS CLOSED THROUGHOUT THE COUNTY.
0945 AM TSTM WND DMG MONROE TWP 39.65N 74.97W
08/13/2013 GLOUCESTER NJ EMERGENCY MNGR
TREES... POWER LINES DOWN...LINES DOWN...7000 PEOPLE
WITHOUT POWER
0947 AM FLASH FLOOD GLASSBORO 39.70N 75.11W
08/13/2013 GLOUCESTER NJ DEPT OF HIGHWAYS
US 322 EASTBUND FLOODED NEAR CR-533 MAIN STREET.
0950 AM FLASH FLOOD MONROE TWP 39.65N 74.97W
08/13/2013 GLOUCESTER NJ DEPT OF HIGHWAYS
ROUTE 42 FROM ROUTE 322 TO ROUTE 689 IN WASHINGTON TWP.
0952 AM FLASH FLOOD GLENDORA 39.84N 75.07W
08/13/2013 CAMDEN NJ PUBLIC
STATION AVENUE... HADDON HEIGHTS... CLOSED BOTH
DIRECTIONS...BLACK HORSE PIKE FLOODED SEVERAL DIRECTIONS
1000 AM TSTM WND DMG HAMMONTON 39.65N 74.77W
08/13/2013 ATLANTIC NJ PUBLIC
TREES AND WIRES DOWN
1003 AM FLASH FLOOD PORT DEPOSIT 39.60N 76.12W
08/13/2013 CECIL MD BROADCAST MEDIA
ROUTE 222 CLOSED PAST ROUTE 276.
1006 AM FLASH FLOOD ELKTON 39.60N 75.82W
08/13/2013 CECIL MD BROADCAST MEDIA
ROUTE 7 CLOSED EAST OF AMBLESIDE DRIVE.
1010 AM FLASH FLOOD TREDYFFRIN TWP 40.07N 75.46W
08/13/2013 CHESTER PA PUBLIC
ROADS FLOODED IN GLENHARDIE NEIGHBORHOOD.
1015 AM FLASH FLOOD WALL TWP 40.17N 74.08W
08/13/2013 MONMOUTH NJ DEPT OF HIGHWAYS
GARDFEN STATE PKWY SOUTH NEAR EXIT 98.
1020 AM FLASH FLOOD MIDDLETOWN TWP 40.39N 74.11W
08/13/2013 MONMOUTH NJ TRAINED SPOTTER
SEVERAL REPORTS OF FLOODING ALONG THE GARDEN STATE PKWY
1029 AM TSTM WND DMG SHAMONG TWP 39.78N 74.73W
08/13/2013 BURLINGTON NJ EMERGENCY MNGR
OLD FARM HOUSE ROOF BLOWN OFF AT CORNER OF INDIAN MILLS
ROAD AND OAKSHADE
1030 AM FLASH FLOOD OCEAN TWP 40.24N 74.04W
08/13/2013 MONMOUTH NJ DEPT OF HIGHWAYS
FLOODING ON NJ 66 WESTBOUND EAST OF NJ 18.
1031 AM TSTM WND DMG CLAYTON 39.66N 75.08W
08/13/2013 GLOUCESTER NJ PUBLIC
TREES AND WIRES DOWN
&&
EVENT NUMBER PHI1300340 PHI1300341 PHI1300342 PHI1300343 PHI1300344
PHI1300345 PHI1300346 PHI1300347 PHI1300348 PHI1300352 PHI1300353
PHI1300354 PHI1300355 PHI1300350 PHI1300349 PHI1300356 PHI1300351
PHI1300357 PHI1300358 PHI1300359 PHI1300364 PHI1300365 PHI1300366
PHI1300360 PHI1300361 PHI1300362 PHI1300363 PHI1300367 PHI1300370
PHI1300369 PHI1300368
GAINES/BARNEY/BUNKERSpecial weather statement, Aug 13, 10:51 AM EDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1051 AM EDT TUE AUG 13 2013
NJZ020>027-131545-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
1051 AM EDT TUE AUG 13 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL CUMBERLAND...
NORTHERN CAPE MAY...SOUTH CENTRAL OCEAN...SOUTHEASTERN BURLINGTON AND
SOUTHERN ATLANTIC COUNTIES...
AT 1047 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM BASS
RIVER STATE FOREST TO NORTHFIELD TO DIVIDING CREEK...MOVING EAST AT
40 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. FREQUENT CLOUD
TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
THESE STORMS WILL BE NEAR BEACH HAVEN WEST AROUND 1100 AM...SURF
CITY AROUND 1105 AM...LINWOOD AROUND 1110 AM...VENTNOR CITY AROUND
1115 AM...LONGPORT AROUND 1120 AM AND OCEAN CITY AROUND 1125 AM.
LAT...LON 3960 7418 3958 7422 3956 7422 3950 7429
3947 7429 3943 7432 3938 7438 3938 7441
3935 7442 3930 7454 3925 7459 3925 7515
3941 7467 3968 7441 3969 7413
FORECASTER: DRAGSpecial weather statement, Aug 13, 11:19 AM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1119 AM EDT TUE AUG 13 2013
DEZ002-MDZ020-131615-
CAROLINE MD-KENT DE-
1119 AM EDT TUE AUG 13 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL KENT...NORTH
CENTRAL SUSSEX AND NORTHERN CAROLINE COUNTIES...
AT 1117 AM EDT...A NEW LINE OF DEVELOPING THUNDERSTORMS WAS LOCATED
FROM LITTLE CREEK TO WYE MILLS...MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN
CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR RODNEY VILLAGE...WYOMING...KENT
ACRES...AND GOLDSBORO AROUND 1125 AM...HIGHLAND ACRES...AND CAMDEN
AROUND 1130 AM...HIGHLAND ACRES...OAKLAND...AND OAKLAND AROUND 1135
AM AND JUMPTOWN AROUND 1140 AM.
LAT...LON 3897 7594 3901 7591 3920 7541 3920 7538
3918 7540 3907 7539 3901 7532 3893 7530
3895 7531 3896 7539 3892 7543 3890 7579
3892 7595
FORECASTER: DRAGLocal storm report, Aug 13, 12:43 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1243 PM EDT TUE AUG 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM TSTM WND DMG ELKTON 39.60N 75.82W
08/13/2013 CECIL MD PUBLIC
20 TO 30 TREES DOWN 600 BLOCK KNOTTINGHAM ROAD
0655 AM FLASH FLOOD DOWNINGTOWN 40.01N 75.70W
08/13/2013 CHESTER PA TRAINED SPOTTER
FLOODED BUSINESS ALONG ROUTE 30
0655 AM FLASH FLOOD COATESVILLE 39.98N 75.82W
08/13/2013 CHESTER PA TRAINED SPOTTER
FLODING ON BLACKMORE HILL ROAD
0655 AM TSTM WND GST NEWARK 39.68N 75.76W
08/13/2013 E60 MPH NEW CASTLE DE COCORAHS
0656 AM TSTM WND DMG BEAR 39.62N 75.68W
08/13/2013 NEW CASTLE DE TRAINED SPOTTER
TREES DOWN
0656 AM TSTM WND DMG NEWARK 39.68N 75.76W
08/13/2013 NEW CASTLE DE TRAINED SPOTTER
TREES DOWN
0805 AM FLASH FLOOD PIKE CREEK 39.73N 75.70W
08/13/2013 NEW CASTLE DE TRAINED SPOTTER
HIGHWAY 7 IS COVERED WITH SEVERAL FEET OF WATER
0805 AM TSTM WND DMG MANNINGTON TWP 39.63N 75.41W
08/13/2013 SALEM NJ DEPT OF HIGHWAYS
DOWNED TREE ON NJ 45
0808 AM FLASH FLOOD RADNOR 40.05N 75.36W
08/13/2013 DELAWARE PA PUBLIC
FLOODING IN STREETS
0817 AM FLASH FLOOD NEWARK 39.68N 75.76W
08/13/2013 NEW CASTLE DE TRAINED SPOTTER
FLOODING AT SOUTH CHAPEL STREET AND LOVETT AVE
0830 AM TSTM WND GST GLASSBORO 39.70N 75.11W
08/13/2013 E65 MPH GLOUCESTER NJ TRAINED SPOTTER
0845 AM TSTM WND DMG CLAYTON 39.66N 75.08W
08/13/2013 GLOUCESTER NJ PUBLIC
TREES AND WIRES DOWN
0900 AM TSTM WND DMG MONROE TWP 39.65N 74.97W
08/13/2013 GLOUCESTER NJ EMERGENCY MNGR
TREES... POWER LINES DOWN...LINES DOWN...7000 PEOPLE
WITHOUT POWER
0900 AM FLASH FLOOD DOWNINGTOWN 40.01N 75.70W
08/13/2013 CHESTER PA PUBLIC
SEVERAL REPORTS OF FLOODING ON LOW POINT ROADS.
0909 AM FLASH FLOOD PENNSAUKEN 39.96N 75.06W
08/13/2013 CAMDEN NJ DEPT OF HIGHWAYS
US 130 SOUTHBOUND OF CR 612 AND BROWNING ROAD... 1-2
LANES CLOSED.
0912 AM FLASH FLOOD PILESGROVE TWP 39.66N 75.30W
08/13/2013 SALEM NJ TRAINED SPOTTER
NJ 45 ALL LANES CLOSED DUE TO FLOODING NEAR US 40.
0913 AM TSTM WND DMG HAMMONTON 39.65N 74.77W
08/13/2013 ATLANTIC NJ PUBLIC
TREES AND WIRES DOWN
0913 AM TSTM WND DMG SHAMONG TWP 39.78N 74.73W
08/13/2013 BURLINGTON NJ BROADCAST MEDIA
ROOF BLOWN OFF A BARN.
0915 AM TSTM WND DMG SHAMONG TWP 39.78N 74.73W
08/13/2013 BURLINGTON NJ EMERGENCY MNGR
OLD FARM HOUSE ROOF BLOWN OFF AT CORNER OF INDIAN MILLS
ROAD AND OAKSHADE
0916 AM FLASH FLOOD CHERRY HILL 39.93N 75.03W
08/13/2013 CAMDEN NJ DEPT OF HIGHWAYS
FLOODING ON NJ-70 EASTBOUND ALL LANES CLOSED NEAR 673
SPRINGDALE
0917 AM FLASH FLOOD GLOUCESTER CITY 39.89N 75.12W
08/13/2013 CAMDEN NJ DEPT OF HIGHWAYS
FLOODING ON I-76 NEAR EXIT 1C... ALL LANES CLOSED.
0922 AM TSTM WND DMG INDIAN MILLS 39.79N 74.74W
08/13/2013 BURLINGTON NJ EMERGENCY MNGR
SEVERAL HOUSES DAMAGED AND TREES UPROOTED
0923 AM FLOOD ELKTON 39.60N 75.82W
08/13/2013 CECIL MD PUBLIC
DEBRI ON ROAD US40 EASTBOUND ON ELKNECK ROAD RIGHT LANE
CLOSED DUE TO DEBRIS
0929 AM FLASH FLOOD GLOUCESTER CITY 39.89N 75.12W
08/13/2013 CAMDEN NJ DEPT OF HIGHWAYS
1-76 WEST NEAR EXIT 1B NEAR 295.
0934 AM FLASH FLOOD NEWARK 39.68N 75.76W
08/13/2013 NEW CASTLE DE DEPT OF HIGHWAYS
SEVERAL ROADS CLOSED THROUGHOUT THE COUNTY.
0947 AM FLASH FLOOD GLASSBORO 39.70N 75.11W
08/13/2013 GLOUCESTER NJ DEPT OF HIGHWAYS
US 322 EASTBUND FLOODED NEAR CR-533 MAIN STREET.
0950 AM FLASH FLOOD MONROE TWP 39.65N 74.97W
08/13/2013 GLOUCESTER NJ DEPT OF HIGHWAYS
ROUTE 42 FROM ROUTE 322 TO ROUTE 689 IN WASHINGTON TWP.
0952 AM FLASH FLOOD GLENDORA 39.84N 75.07W
08/13/2013 CAMDEN NJ PUBLIC
STATION AVENUE... HADDON HEIGHTS... CLOSED BOTH
DIRECTIONS...BLACK HORSE PIKE FLOODED SEVERAL DIRECTIONS
1003 AM FLASH FLOOD PORT DEPOSIT 39.60N 76.12W
08/13/2013 CECIL MD BROADCAST MEDIA
ROUTE 222 CLOSED PAST ROUTE 276.
1006 AM FLASH FLOOD ELKTON 39.60N 75.82W
08/13/2013 CECIL MD BROADCAST MEDIA
ROUTE 7 CLOSED EAST OF AMBLESIDE DRIVE.
1010 AM FLASH FLOOD TREDYFFRIN TWP 40.07N 75.46W
08/13/2013 CHESTER PA PUBLIC
ROADS FLOODED IN GLENHARDIE NEIGHBORHOOD.
1015 AM FLASH FLOOD WALL TWP 40.17N 74.08W
08/13/2013 MONMOUTH NJ DEPT OF HIGHWAYS
GARDEN STATE PKWY SOUTH NEAR EXIT 98.
1020 AM FLASH FLOOD MIDDLETOWN TWP 40.39N 74.11W
08/13/2013 MONMOUTH NJ TRAINED SPOTTER
SEVERAL REPORTS OF FLOODING ALONG THE GARDEN STATE PKWY
1020 AM MARINE TSTM WIND BARNEGAT LIGHT 39.76N 74.10W
08/13/2013 M39 MPH OCEAN NJ WEATHER FLOW
1030 AM FLASH FLOOD OCEAN TWP 40.24N 74.04W
08/13/2013 MONMOUTH NJ DEPT OF HIGHWAYS
FLOODING ON NJ 66 WESTBOUND EAST OF NJ 18.
1052 AM FLASH FLOOD LONG BEACH 39.69N 74.14W
08/13/2013 OCEAN NJ TRAINED SPOTTER
ROAD FLOODING ON LONG BEACH ISLAND.
1120 AM FLASH FLOOD OCEAN TWP 40.24N 74.04W
08/13/2013 MONMOUTH NJ BROADCAST MEDIA
MULTIPLE VEHICLES STUCK ON ROUTE 35 NEAR THE BLUE SWAN
DINER.
&&
EVENT NUMBER PHI1300351 PHI1300340 PHI1300341 PHI1300342 PHI1300343
PHI1300344 PHI1300345 PHI1300376 PHI1300346 PHI1300347 PHI1300348
PHI1300368 PHI1300358 PHI1300375 PHI1300352 PHI1300353 PHI1300366
PHI1300374 PHI1300370 PHI1300354 PHI1300355 PHI1300350 PHI1300349
PHI1300356 PHI1300357 PHI1300359 PHI1300364 PHI1300365 PHI1300360
PHI1300361 PHI1300362 PHI1300363 PHI1300367 PHI1300372 PHI1300369
PHI1300371 PHI1300373
GAINES/BARNEY/BUNKERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 2:45 AM EDT | Flash Flood Watch | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 6 more | 9 hr |
| Aug 13, 6:23 AM EDT | Severe Thunderstorm Warning | PHI | Salem | 67 min |
| Aug 13, 7:05 AM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester, Salem | 40 min |
| Aug 13, 7:11 AM EDT | Special Marine Warning | PHI | 19 min | |
| Aug 13, 7:16 AM EDT | Special Weather Statement | PHI | Camden, Gloucester, Salem | 59 min |
| Aug 13, 7:22 AM EDT | Areal Flood Advisory | PHI | Camden, Gloucester, Salem | 7 hr |
| Aug 13, 7:33 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Warren | 7 hr |
| Aug 13, 7:51 AM EDT | Special Marine Warning | PHI | 24 min | |
| Aug 13, 7:54 AM EDT | Flash Flood Warning | PHI | Burlington, Camden, Gloucester, Salem | 8 hr |
| Aug 13, 7:54 AM EDT | Special Weather Statement | PHI | Camden | 66 min |
| Aug 13, 7:57 AM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 48 min |
| Aug 13, 8:20 AM EDT | Flash Flood Warning | PHI | Hunterdon, Mercer | 8 hr |
| Aug 13, 8:36 AM EDT | Special Weather Statement | PHI | Mercer | 39 min |
| Aug 13, 8:44 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester, Salem | 61 min |
| Aug 13, 8:59 AM EDT | Flash Flood Warning | PHI | Atlantic, Burlington, Camden, Gloucester | 7 hr |
| Aug 13, 9:07 AM EDT | Special Weather Statement | PHI | Cumberland, Salem | 38 min |
| Aug 13, 9:11 AM EDT | Special Weather Statement | PHI | Burlington | 49 min |
| Aug 13, 9:22 AM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 38 min |
| Aug 13, 9:26 AM EDT | Special Weather Statement | PHI | Atlantic | 34 min |
| Aug 13, 9:34 AM EDT | Special Marine Warning | PHI | 56 min | |
| Aug 13, 9:42 AM EDT | Flash Flood Warning | PHI | Atlantic, Burlington, Cape May, Cumberland, Hunterdon, Middlesex and 4 more | 5 hr |
| Aug 13, 9:43 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 47 min |
| Aug 13, 9:49 AM EDT | Special Weather Statement | PHI | Atlantic, Cumberland | 56 min |
| Aug 13, 10:01 AM EDT | Special Weather Statement | PHI | Monmouth | 29 min |
| Aug 13, 10:04 AM EDT | Special Weather Statement | PHI | Ocean | 41 min |
| Aug 13, 10:12 AM EDT | Tornado Warning | PHI | Ocean | 33 min |
| Aug 13, 10:32 AM EDT | Severe Thunderstorm Warning | PHI | Ocean | 28 min |
| Aug 13, 10:39 AM EDT | Special Marine Warning | PHI | 66 min | |
| Aug 13, 10:51 AM EDT | Special Weather Statement | PHI | Atlantic | 54 min |
| Aug 13, 11:51 AM EDT | Special Marine Warning | PHI | 84 min | |
| Aug 13, 2:18 PM EDT | Areal Flood Warning | PHI | Burlington, Camden, Gloucester, Salem | 9 hr |
| Aug 13, 3:30 PM EDT | Small Craft Advisory | PHI | 24 hr | |
| Aug 13, 5:15 AM EDT | Areal Flood Advisory | PHI | Berks, Chester, Montgomery | 4 hr |
| Aug 13, 5:47 AM EDT | Flash Flood Warning | PHI | Chester | 4 hr |
| Aug 13, 6:07 AM EDT | Areal Flood Advisory | PHI | Bucks, Lehigh, Northampton | 7 hr |
| Aug 13, 6:07 AM EDT | Severe Thunderstorm Warning | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 53 min |
| Aug 13, 6:20 AM EDT | Areal Flood Advisory | PHI | Bucks, Delaware, Philadelphia | 4 hr |
| Aug 13, 6:32 AM EDT | Tornado Warning | PHI | Chester | 43 min |
| Aug 13, 6:36 AM EDT | Flash Flood Warning | PHI | Chester, Delaware, Montgomery | 8 hr |
| Aug 13, 7:14 AM EDT | Flash Flood Warning | PHI | Berks | 4 hr |
| Aug 13, 7:42 AM EDT | Special Weather Statement | PHI | Philadelphia | 48 min |
| Aug 13, 8:07 AM EDT | River Flood Warning | PHI | Chester | 9 hr |
| Aug 13, 9:50 AM EDT | Flash Flood Warning | PHI | Chester | 4 hr |
| Aug 13, 11:22 AM EDT | River Flood Warning | PHI | Chester, Delaware | 16 hr |
| Aug 13, 6:51 AM EDT | Areal Flood Advisory | PHI | New Castle | 7 hr |
| Aug 13, 7:31 AM EDT | Special Weather Statement | PHI | New Castle | 44 min |
| Aug 13, 8:37 AM EDT | River Flood Warning | PHI | New Castle | 4 hr |
| Aug 13, 11:19 AM EDT | Special Weather Statement | PHI | Kent | 56 min |
| Aug 13, 1:50 PM EDT | River Flood Warning | PHI | New Castle | 119 min |
Nearby
Special Marine Warnings in New Jersey, 2013Every special marine warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.